# SDR UALA2010070202355

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 33,465 hours, 14,096 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Microphone
- Condition: Inoperative
- Location: O2 Mask
- Component: O2 Mask
- Component part number: MF20534
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK MICROPHONE IS INOPERATIVE.  CREW COMMENTS:  CAPTS O2 MASK MICROPHONE INTERMITTENTLY INOP DURING TEST AND IN USE, O2 IS OK.  REPLACED MASK, MASK BOX AND AMU.  O2 AND AUDIO CHECKS OK, LEAK CHECK OKAY.
